# SDR HALA20250830266

- Difficulty date: August 29, 2025
- Submitted: August 30, 2025
- Operation: Air carrier
- Aircraft: N396HA
- Make and model: Airbus A330-243
- Aircraft serial: 1488
- Aircraft time: 47,467 hours, 7,538 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Condition: Shutdown
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS - APU AUTO SHUTDOWN. PER ENGINEERING REMOVED AND REPLACED FLOW DIVIDER ASSY PER AMM 49-31-51. LEAK CHECK OK, CONDITION SAME. REINSTALLED ORIGINAL FLOW DIVIDER. REMOVED AND REPLACED APU PER T/C 330-49-HWI-02. OPS/LEAK CHECK GOOD. OK FOR SVC.
